# SDR CA150820003

- Difficulty date: August 11, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 310
- Engine: Pwa PW545A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF ROLL, WHEN SET POWER WAS ACHIEVED, THE RIGHT OIL FILTER BYPASS LIGHT ILLUMINATED. POWER WAS REDUCED TO IDLE, LIGHT WENT OUT, AIRCRAFT RETURNED TO THE HANGAR.
